A morphometric study of the gills in some Pacific deep-sea fishes
Article first published online: 20 AUG 2009
Journal of Zoology
Volume 184, Issue 2, pages 155–170, February 1978
How to Cite
Hughes, G. M. and Iwai, T. (1978), A morphometric study of the gills in some Pacific deep-sea fishes. Journal of Zoology, 184: 155–170. doi: 10.1111/j.1469-7998.1978.tb03272.x
- Issue published online: 20 AUG 2009
- Article first published online: 20 AUG 2009
- Accepted 12 April 1977
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!